# SDR DALA2022012600547

- Difficulty date: January 21, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 13,079 hours, 6,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROCH FLIGHT ATTENDANT REPORT SMOKE SMELL IN AFT GALLEY NO SMOKE OR FUMES PERCEPTIBLE IN COCKPIT. AFTER LANDINGDS , FLIGHT ATTENDANT DESCRIBED SMELL AS ELECTRICAL IN NATURE. INSPECTED CABIN NO EVIDENCE SMOKE SMELL FOUND, ALSO FOUND LIGHTS IN 20 ROW INOP. REMOVED AND INSP BOTH FWR AND AFT GALLEYS (COFFE MAKERS AND FWR OVENS, REMOVED CABIN CEILINGS PANNELS TO INSPECTED WIRES,AND LAV INSPECTION PERFORMED. NO EVIDENCE OF FUMES AT THIS TIME IAW A- 321 TSM 05-50-00-810-31A TIPE 9 AND TIPE 10. C/W NO GO ODI PREVENTION. (LP# 6174028)
